# SDR AALA990637

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

DFW - FLT 499 - DURING DESCENT AT FL330, CABIN ALTITUDE LIGHT ILLUMINATED.  CREW EXPEDITED DESCENT AND AT FL12 ALL OXYGEN MASKS DEPLOYED.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED RATE CHECK AND GROUND PRESSURIZED AIRCRAFT IN AUTOMATIC/MANUAL MODE WITH NO ABNORMAL CONDITIONS NOTED.  ALL REQUIRED CHECKS WERE PERFORMED WITH NORMAL OPERATION.  UNABLE TO DUPLICATE FAULT.  REPLACED OXYGEN GENERATORS AND REPACKED MASKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
